Alert archive / California / Wind Advisories in 2007
Wind Advisory 6, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 22, 2007, 3:01 PM PST. It took effect at Nov 23, 2007, 8:00 AM PST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2007, 3:01 PM PST (23:01 UTC)
- In effect from
- Nov 23, 2007, 8:00 AM PST
- Expired
- Nov 23, 2007, 1:31 PM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMTR 222301 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 301 PM PST THU NOV 22 2007 CAZ507-231215- /O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/ /O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/ NORTH BAY MOUNTAINS- 301 PM PST THU NOV 22 2007 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY FOR WIND-SHELTERED AREAS... ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY. A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS ON FRIDAY. NORTHEAST WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH DURING BY FRIDAY MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE BY LATE AFTERNOON. A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY FOR WIND-SHELTERED LOCATIONS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ511-231215- /O.NEW.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/ EAST BAY HILLS AND DIABLO RANGE- 301 PM PST THU NOV 22 2007 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM PST FRIDAY. A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS TO DEVELOP ON FRIDAY. NORTHEAST WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH BY FRIDAY MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE BY LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ513-514-231215- /O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 301 PM PST THU NOV 22 2007 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY... THE FROST ADVISORY REMAINS IN IN EFFECT FOR INLAND VALLEY LOCATIONS FROM 3 AM TO 8 AM PST FRIDAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ506-510-516-231215- /O.EXT.KMTR.FR.Y.0003.071123T1100Z-071123T1600Z/ NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 301 PM PST THU NOV 22 2007 ...FROST ADVISORY NOW IN EFFECT FROM 3 AM TO 8 AM PST FRIDAY... STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE OVERNIGHT LOW TEMPERATURES. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ ANDERSON
3 follow-up statements
000 WWUS76 KMTR 231154 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 354 AM PST FRI NOV 23 2007 CAZ507-240000- /O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ /O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/ NORTH BAY MOUNTAINS- 354 AM PST FRI NOV 23 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH BY THIS MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE BY LATE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ513-514-231600- /O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 354 AM PST FRI NOV 23 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ506-510-516-231600- /O.CON.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 354 AM PST FRI NOV 23 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ CAZ511-240000- /O.CON.KMTR.WI.Y.0006.071123T1600Z-071124T0000Z/ EAST BAY HILLS AND DIABLO RANGE- 354 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH THIS MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE BY LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ANDERSON
000 WWUS76 KMTR 231606 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 806 AM PST FRI NOV 23 2007 CAZ507-240000- /O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ /O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/ NORTH BAY MOUNTAINS- 806 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A TIGHTENING PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS TODAY. NORTHEAST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH HAVE BEEN OBSERVED THIS MORNING IN THE EASTERN SECTIONS OF THE AREA. WINDS OF 35 MPH WITH GUSTS TO 50 MPH ARE STILL POSSIBLE AT HIGHER ELEVATIONS THROUGH THE DAY TODAY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ513-514-231715- /O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ SANTA CLARA VALLEY...INCLUDING SAN JOSE- MONTEREY BAY...NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- 806 AM PST FRI NOV 23 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ506-510-516-231715- /O.EXP.KMTR.FR.Y.0003.000000T0000Z-071123T1600Z/ NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 806 AM PST FRI NOV 23 2007 ...FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PST THIS MORNING. PLENTY OF SUNSHINE AND OFFSHORE WINDS ARE ALLOWING TEMPERATURES TO WARM QUICKLY THIS MORNING. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ CAZ511-240000- /O.CON.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/ EAST BAY HILLS AND DIABLO RANGE- 806 AM PST FRI NOV 23 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS NORTHERN CALIFORNIA WILL RESULT IN GUSTY OFFSHORE WINDS DEVELOPING TODAY. NORTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED THIS MORNING WITH HIGHER GUSTS POSSIBLE ACROSS THE HIGHER TERRAIN. WINDS ARE EXPECTED TO DECREASE BY LATE AFTERNOON. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE NEWS SOURCE FOR UPDATED WEATHER INFORMATION REGARDING THE WEATHER SITUATION. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS76 KMTR 232131 NPWMTR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 131 PM PST FRI NOV 23 2007 ...WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS IS CANCELLED... .THE STRONG NORTHEAST WINDS THAT WERE OBSERVED THIS MORNING IN BOTH THE NORTH BAY MOUNTAINS AND EAST BAY HILLS HAVE SUBSIDED THIS AFTERNOON. WINDS ARE NOW MOSTLY UNDER 25 MPH IN THE HILLS EXCEPT FOR A FEW ISOLATED LOCATIONS IN THE EAST BAY HILLS WHERE WINDS ARE RUNNING JUST OVER 30 MPH WITH HIGHER GUSTS. EXPECT THESE WINDS TO DECREASE THIS AFTERNOON AS THE AIRMASS STABILIZES. CAZ507-511-232245- /O.CAN.KMTR.WI.Y.0006.000000T0000Z-071124T0000Z/ NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 131 PM PST FRI NOV 23 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE WIND ADVISORY FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS. THE STRONG OFFSHORE WINDS HAVE SUBSIDED AT THE HIGHER ELEVATIONS OF THE NORTH AND EAST BAY. WINDS MAY CONTINUE FROM THE NORTHEAST AT 15 TO 25 MPH WITH GUSTS TO POSSIBLY 35 MPH OVERNIGHT ESPECIALLY IN THE EAST BAY HILLS. OTHERWISE WINDS SHOULD CONTINUE TO DECREASE MOST AREAS OVERNIGHT AND INTO SATURDAY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 22, 2:39 PM PST, 22 minutes earlier.
Area forecast discussion, Nov 22, 2:39 PM PST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
239 PM PST THU NOV 22 2007
.DISCUSSION...AFTERNOON TEMPERATURES ARE WARMING NICELY TODAY WITH
UPPER 50S TO UPPER 60S ACROSS THE DISTRICT. 2 PM READINGS ARE
RUNNING SEVERAL DEGREES WARMER THAN YESTERDAY AT THIS TIME. HIGH
PRESSURE ALOFT CONTINUES OVER THE WEST BRINGING DRY OFFSHORE FLOW
TO THE AREA. THE CLEAR SKIES AND DRY AIR WILL ALLOW SHELTERED VALLEY
LOCATIONS TO EXPERIENCE FROSTY CONDITIONS ONCE AGAIN SO THE FROST
ADVISORY CONTINUES FOR EARLY FRIDAY MORNING. THE OFFSHORE SURFACE
PRESSURE GRADIENT IS FORECAST TO TIGHTEN OVERNIGHT AND BY TOMORROW
WINDS ARE EXPECTED TO BE GUSTY IN THE NORTH AND EAST BAY HILLS. A
WIND ADVISORY WILL BE POSTED FOR ALL DAY FRIDAY ACROSS THESE AREAS
WITH WIND SPEEDS 25 TO 35 MPH POSSIBLE. THE DRY CONDITIONS AND GUSTY
OFFSHORE WINDS WILL ALSO CAUSE FIRE WEATHER CONCERNS WITH A RED
FLAG WARNING EXPECTED TO BE ISSUED FOR AREAS IN THE NORTH BAY FOR
LATE TONIGHT THROUGH SATURDAY MORNING.
DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY PART OF
NEXT WEEK. THE UPPER RIDGE IS FORECAST TO MOVE EASTWARD ON MONDAY AS
AN UPPER TROUGH SLIDES DOWN THE WEST COAST BY EARLY TUESDAY. LATEST
MEDIUM RANGE MODELS BRING RAIN CHANCES ACROSS NORTHERN CALIFORNIA.
THE BULK OF THE PRECIP IS EXPECTED TO BE FARTHER NORTH AND EAST OF
OUR DISTRICT...HOWEVER A CHANCE OR SLIGHT CHANCE OF RAIN IS IN THE
FORECAST FOR ALL AREAS MONDAY NIGHT AND TUESDAY. BY WEEKS END...
ANOTHER UPPER TROUGH IS PROGGED TO AFFECT THE WEST COAST AND WITH
A FARTHER-WEST ORIENTATION WOULD BRING BETTER CHANCES OF RAIN TO THE
AREA BY NEXT WEEKEND.
&&
.AVIATION...VFR CONDITIONS WITH MOSTLY CLEAR SKIES AND WEAK OFFSHORE
FLOW.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...FROST ADVISORY...INTERIOR VALLEYS OF THE NORTH AND
EAST BAY AS WELL AS SANTA CLARA VALLEY AND SALINAS
VALLEY THROUGH EARLY SATURDAY MORNING.
...RED FLAG WARNING...HILLS OF NAPA COUNTY EARLY FRIDAY
MORNING THROUGH EARLY SATURDAY MORNING.
...WIND ADVISORY...NORTH AND EAST BAY HILLS FRIDAY.
&&
PUBLIC FORECAST: ANDERSON
AVIATION/MARINE: MEHLE
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Nov 22, 5:18 AM PST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 518 AM PST THU NOV 22 2007 CAZ506-510-513-515-516-231330- NORTH BAY INTERIOR VALLEYS-EAST BAY INTERIOR VALLEYS- SANTA CLARA VALLEY...INCLUDING SAN JOSE-BIG SUR COAST- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- 518 AM PST THU NOV 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA. .DAY ONE...TODAY AND TONIGHT FROST ADVISORY UNTIL 8 AM. SEE SFONPWMTR FOR DETAILS. AFTER COLD TEMPERATURES BROUGHT AREAS OF FROST THIS MORNING...COLD OVERNIGHT CONDITIIONS ARE AGAIN EXPECTED IN INLAND WIND-SHELTERED LOW-LYING AREAS TONIGHT. TEMPERATURES WILL HOVER NEAR FREEZING FOR A FEW HOURS JUST BEFORE DAWN IN SHELTERED VALLEY LOCATIONS. PERSONS SHOULD TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WITH WINDS SUBSIDING...OVERNIGHT LOW TEMPERATURES WILL AGAIN REACH TO THE LOWER 30S EARLY SATURDAY MORNING. PERSONS SHOULD CONTINUE TO TAKE PRECAUTIONS TO PROTECT SENSITIVE PLANTS. NO FROST THREAT FOR THE VALLEY LOCATIONS IS SEEN FOR SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED BUT ANY REPORTS OF 32 DEGREES OR LOWER TO THE MONTEREY OFFICE WOULD BE APPRECIATED. CAZ507-511-231330- NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE- 518 AM PST THU NOV 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FIRE WEATHER WATCH FROM 4 AM FRIDAY MORNING UNTIL 4 AM SATURDAY MORNING. SEE SFORFWMTR FOR DETAILS. MODERATE OFFSHORE FLOW IS EXPECTED VERY LATE TONIGHT TO VERY EARLY SATURDAY WITH THE POSSIBILITY OF RED FLAG WARNINGS NEEDED. HUMIDITIES WILL BE LOW AND OVERNIGHT RECOVERIES WILL BE POOR. WINDS MAY APPROACH 25 TO 35 MPH BY EARLY FRIDAY MORNING. THE FIRE WEATHER WATCH IS POSTED FOR THE NORTH BAY MOUNTAINS...EAST BAY HILLS...AND THE DIABLO RANGE OF THE CENTRAL CALIFORNIA COAST. THOSE PLANNING OUTDOOR ACTIVITIES SHOULD BE MINDFUL OF THE FIRE DANGER OVER THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT YET NEEDED. HOWEVER SPOTTERS ARE REQUESTED TO MONITOR UPDATES FOR POTENTIAL UPGRADE TO RED FLAG WARNINGS.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 4:38 AM PST | Fire Weather Watch | MTR | Riverside | 12 hr |
| Nov 22, 4:56 AM PST | Frost Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, Santa Clara and 1 more | 27 hr |
Nearby
Wind Advisories in California, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.